# SDR ASAA0781792

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323249
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE MULITPLE PROTRUDING DENTS.  CUT OUT DAMAGED AREA, FABRICATED A REPAIR DOUBLER, STRIP DOUBLER FILLERS AND INSTALLED IAW SRM 53-04 FIG 12B.
